# SDR FDEA201302010252

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A5527600100064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR HAS TWO SMALL HOLES APPROX .2500" LONG X .1250" WIDE ON LOWER SIDE OF  COMPOSITE.  REPAIRED RT ELEVATOR LOWER SIDE BY CUTTING OUT DAMAGED SKIN,  FILLING AND APPLYING REPAIR DOUBLER AND REPROTECTED COATING IAW SRM 55-21-11, PARA 5, I AND EA 6-5520-T0300120.
